MAUDE Adverse Event Report: HOLLISTER INCORPORATED NEW IMAGE BARRIER; 2-PIECE OSTOMY SKIN BARRIER, CERAPLUS

HOLLISTER INCORPORATED NEW IMAGE BARRIER; 2-PIECE OSTOMY SKIN BARRIER, CERAPLUS
Model Number 11204
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trend analysis conducted and no adverse trends observed.Device history review could not be conducted due to no lot number provided.Sample not returned so sample evaluation not possible.Root cause of reported leakage and irritation under the ostomy barrier cannot be definitively determined.Only the di for the udi is available due to lack of lot number information.
 
Event or Problem Description
It was reported that an end user had been using several hollister ostomy barriers a day after she lost 60 pounds and there was a lot of loose skin.It was further reported that she was experiencing barrier leakage on the bottom or left side and had irritation with fungal and yeast infections.It was additionally reported that she has been using prednisone cream per her doctor which is not allowing her barrier to adhere to the skin.Hollister provided suggestions to end user.

Brand Name
NEW IMAGE BARRIER
Common Device Name
2-PIECE OSTOMY SKIN BARRIER, CERAPLUS
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24367071
Report Number1119193-2026-00011
Device Sequence Number17446809
Product Code EXB
UDI-Device Identifier00610075029853
UDI-Public(01)00610075029853
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number11204
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale